# SDR SWAA2023080276692

- Difficulty date: July 9, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,236 hours, 29,953 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 25R LOCATED BS540 WL155.3 AT FWD CARGO COMPARTMENT 2023-431287<[01] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 221860711; CAL DUE DATE: 07-NOV-23;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-24.;[03] TOOL USED: EDDYCURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N:60009161631; DUE DATE: 31-JAN-24;[04] PERFORMED PERMANENT REPAIR STR 25R LOC. BTW BS 500C TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1  SEE INDIVIDUAL SIGN OFFS BELOW;[05] RII JOB COMPLETED
